Multidimensional linear differential equations with periodic coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1970), pp. 64-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_5_a10,
author = {A. I. Perov and V. G. Zadorozhniy},
title = {Multidimensional linear differential equations with periodic coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {64--73},
year = {1970},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_5_a10/}
}
A. I. Perov; V. G. Zadorozhniy. Multidimensional linear differential equations with periodic coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1970), pp. 64-73. http://geodesic.mathdoc.fr/item/IVM_1970_5_a10/